Geodesic spaces tangent to metric spaces

  • V. V. Bilet Ин-т прикл. математики и механики НАН Украины, Донецк


We investigate the geometry of spaces tangent and pretangent to general metric spaces with marked point. We find a sufficient condition under which every separable tangent space is geodesic. This condition is almost exact in the sense that it is necessarily satisfied if all spaces pretangent to a given metric space are geodesic.
How to Cite
Bilet, V. V. “Geodesic Spaces Tangent to Metric Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 9, Sept. 2012, pp. 1273-81,
Short communications